Translator Disclaimer
July 2011 Scalar Curvature Rigidity of Geodesic Balls in $S^n$
Simon Brendle, Fernando C. Marcques
J. Differential Geom. 88(3): 379-394 (July 2011). DOI: 10.4310/jdg/1321366355

Abstract

In this paper, we prove a scalar curvature rigidity result for geodesic balls in $S^n$. This result contrasts sharply with the counterexamples to Min-Oo’s conjecture constructed in "Deformations of the hemisphere that increase scalar curvature," Invent. Math. 185 (2011), 175–197.

Citation

Download Citation

Simon Brendle. Fernando C. Marcques. "Scalar Curvature Rigidity of Geodesic Balls in $S^n$." J. Differential Geom. 88 (3) 379 - 394, July 2011. https://doi.org/10.4310/jdg/1321366355

Information

Published: July 2011
First available in Project Euclid: 15 November 2011

zbMATH: 1237.53037
MathSciNet: MR2844438
Digital Object Identifier: 10.4310/jdg/1321366355

Rights: Copyright © 2011 Lehigh University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.88 • No. 3 • July 2011
Back to Top